# SDR CALA9900019

- Difficulty date: January 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N78004
- Make and model: Boeing 777224
- Aircraft serial: 27580
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62772215
- Condition: Failed
- Location: L2 Door
- Part time: 565 hours
- Component: 62772215
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR SLIDE SEMI DEPLOYED.  DOOR OPENED WITH GIRT BAR INSTALLED.  SLIDE FELL OUT ONTO JETWAY.  DOOR POWER ASSIST BOTTLE DISCHARGED.  REMOVED AND REPLACED SLIDE AND ASSIST BOTTLE PER 25-66-01 AND 52-11-22.
